WRONG PLACE?

A board to discuss the Multiple Sclerosis modifying drug Copaxone

WRONG PLACE?

Postby dealing » Sun Oct 01, 2006 7:13 pm

hello all, new to this forum and copaxone and had a question.

was wondering if anyone else has had the same experience or could tell me what happened? :cry:

i have only been doing the shots for 2 weeks now and use the autoinject, and last week when i did my legs all was fine, but this week, the right leg when i gave the shot when i pulled the needle out bled quite alot and left quite the bruise, and then the next day on my left leg, it felt like i hit a muscle and it was very sore for at least 5 hours? usually i get a bee sting feeling for about 5 mins and thats it. so what went wrong this time? any input would be greatly appreciated. thank you :D
User avatar
dealing
Newbie
 
Posts: 3
Joined: Sat Sep 30, 2006 3:00 pm

Postby Houdini » Mon Oct 02, 2006 7:22 am

Dealing,

Welcome. I've been on Copaxone for more than two years now using the autoinjector and the "bee sting" is the typical effect of the injections(although, over time, this has reduced dramatically for me). That being said, I'll still have a week where every shot hurts more than usual, or where I bleed or bruise. Fortunately, this is infrequent, and I have no idea why it happens. For the most part, however, the shots have become a non-event and i don't even think twice about them.
User avatar
Houdini
Family Member
 
Posts: 26
Joined: Sun Oct 10, 2004 3:00 pm

Postby Dunmann » Mon Oct 02, 2006 8:40 am

You may be injecting too deep. What setting are you using for your legs? I dont have much fat on my legs so I use a setting of 4.
Dunmann.
User avatar
Dunmann
Family Elder
 
Posts: 117
Joined: Sun Oct 02, 2005 3:00 pm

Postby JFH » Mon Oct 02, 2006 9:43 am

Hi Dealing

I've had similar experiences with Betaferon/Betaseron. When I mentioned it to my neuro his reply was "You will sometimes hit a small vien." Which seemed a reasonable enough explanation.
John
I am what I am
User avatar
JFH
Family Elder
 
Posts: 288
Joined: Sun Jul 11, 2004 3:00 pm
Location: England

Postby dealing » Mon Oct 02, 2006 9:51 am

thanks guys for your replies :lol: glad to hear its a "normal" thing and not that i did anything wrong per say.

dunmann- i unfortunately have plenty of fat on my legs LOL it is set to 6 for every site.
User avatar
dealing
Newbie
 
Posts: 3
Joined: Sat Sep 30, 2006 3:00 pm


Return to Copaxone

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service